# SDR UALA2009090302771

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,701 hours, 11,885 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY AISLE LIGHT ASSYS INOP AT 2B AND 7B.  RELAMPED, NO HELP.  NEED TO REMOVE SEAT 1A TO ACCESS POWER SUPPLY M735 FOR FURTHER T/S.
